Infinite dimensional radial basis function neural networks for nonlinear transformations on function spaces


Leblebicioglu K. , Halici U.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.30, no.3, pp.1649-1654, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 1997
  • Doi Number: 10.1016/s0362-546x(96)00268-4
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.1649-1654
  • Keywords: Neural Networks, radial basis Function Neural Networks, nonlinear transformations, infinite-dimensional function spaces